# SDR SROM2008015

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BODY FRAME INNER CHORD STA BS 616 LEFT HAND AT STUB BEAM LOWER CHORD.  REPAIRED BODY FRAME INNER CHORD STA BS 616 LT AT STUB BEAM LOWER CHORD IN ACCORDANCE WITH BOEING SB 737-53A-1254.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE CARD 672, DATED 03/05/08.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing ASB 737-53A1254](https://openairdocs.org/service-documents/boeing/737-53a1254.md). Cited as "BOEING SB 737-53A-1254". OpenAirDocs has a copy of revision 1
